# SDR ASAA2023101045571

- Difficulty date: October 10, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 56,890 hours, 17,013 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WEATHER RADAR IS INTERMITTENTLY SHOWING ERRONEOUS RETURNS WHERE NO ACTUAL WEATHER EXISTS. THE ERRONEOUS RETURNS APPEAR APPROXIMATELY 120 MILES AHEAD OF THE AIRCRAFT POSITION AT 12 O'CLOCK. GROUNDED - YES. PERFORMED WEATHER RADAR OPERATIONAL AND SYSTEM TEST REF AMM 34-43-00. BOTH TESTS OK. UNABLE TO DUPLICATE DEFECT.
